# SDR REXA2015011400053

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 29,934 hours, 21,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABLE ON THE PAX DOOR HAS SNAPPED.  R & R POWER ASSIST CABLE IAW AMM 52-11-09.  OPERATIONS CHECKED GOOD IAW AMM 52-11-08.
